BibTeX record journals/tcs/ChrobakD01

download as .bib file

@article{DBLP:journals/tcs/ChrobakD01,
  author    = {Marek Chrobak and
               Christoph D{\"{u}}rr},
  title     = {Reconstructing polyatomic structures from discrete X-rays: NP-completeness
               proof for three atoms},
  journal   = {Theor. Comput. Sci.},
  volume    = {259},
  number    = {1-2},
  pages     = {81--98},
  year      = {2001},
  url       = {http://dx.doi.org/10.1016/S0304-3975(99)00325-4},
  doi       = {10.1016/S0304-3975(99)00325-4},
  timestamp = {Wed, 19 Nov 2003 16:10:19 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/ChrobakD01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}